# SDR 97ZZZX1498

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1166 S22l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, BROKEN FASTENERS AND CORROSION WAS NOTED UNDER SKIN PANEL BELOW LT AFT LAV SERVICE COMPARTMENT, STA 1166, S22L.
